# SDR IPXA13M77084

- Difficulty date: January 26, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 42,924 hours, 9,894 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, NR 2 RT SLAT OTBD UPPER CORNER DOUBLER CRACKED APPROX 3" AND FIVE FASTENERS SHEARED.  REMOVED DOUBLER FROM NR 2 UPPER OTBD SLAT.  FABRICATED DOUBLER AND INSTALLED IAW EA 011-5754-01-A4438 AND EO MD11-5750-49817-A.
